# SDR TSAA0624105

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 51,566 hours, 55,795 cycles
- Engine: Pwa JT8D9A
- Engine time: 82,082 hours, 77,589 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Part serial: RD7839M
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 950 HNL-ITO: DURING FLIGHT, CREW ENCOUNTERED RADIO PROBLEMS AND FOUND NR 2 AND NR 3 TRANSFORMER RECTIFIER CIRCUIT BREAKERS POPPED.  THE CREW ALSO NOTED THE BOOST PUMP TANK 2 FWD CIRCUIT BREAKER OPEN.  THE CREW RESET THE CIRCUIT BREAKERS BUT CIRCUIT BREAKERS POPPED AGAIN.  AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE PROBLEM TO THE NR 2 ENGINE GENERATOR AND REPLACED IAW AMM 24-21-11.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 2 ENGINE GENERATOR.  AIRCRAFT WAS RETURNED TO SERVICE.
